# SDR SWAA2019101437747

- Difficulty date: October 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 70,034 hours, 41,182 cycles
- System (JASC): 5241 · Galley Doors
- Part: Snubber
- Part number: 141A61059
- Part serial: 15EFS160
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR AFT PORITON OF GIRT BAR CONTACTED DOOR FRAME WHEN OPENED.   R&R SNUBBER ON R1 DOOR.
